# SDR USAA920081477

- Difficulty date: July 30, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 21,982 hours, 8,354 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53371112004
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL-BC4 -MAJOR REPAIR- CORROSION ON SEAT TRACK AT FR44 THRU FR46, Y1292.  REPLACED SEAT TRACK AT FR44 THRU FR46, Y1292 IAW A319 SRM 51-72-11.  (S)
